# SDR DHL2004749004

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Damaged
- Location: Cockpit Seat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAINS SEAT BACK POPPING OUT OF LOCK POSITION WHEN MINIMAL PRESSURE APPLIED, IE TAKEOFF ACCELERATION, SETTING BRAKES.  LUBED AND OPERATED CAPTAINS SEAT BACK IAW B-727 M/M 25-10-41.  OPS CHECKED NORMAL NO DEFECTS NOTED.
